# SDR FDEA201206302420

- Difficulty date: June 30, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 56,301 hours, 12,587 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Part number: 224W9720501
- Condition: Burned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 IDG FEEDER CABLE HARNESS FOUND WITH CHAFING AND BURNED.  R & R IAW AMM 71-50-04-4-1, REV 72.0, NR1 ENGINE AT 9 O`CLOCK POSITION ELECTRICAL WIRING MOUNTING BRACKET.  R & R IAW STANDARD MX PRACTICES.  NR 1 ENGINE IDG OPS CHECK CARRIED OUT IAW AMM 24-21-02-700-805, REV 72 FOUND SATISFACTORY.  REPAIR CLASSIFIED MINOR IAW GMM 6-2-100, REV 115.
